# SDR 2002FA0000070

- Difficulty date: October 11, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: RCA15BK1
- Part serial: 11363
- Condition: Precesses
- Location: Cockpit
- Part time: 319 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO PRECESSES CONTINUOUSLY.  REPLACED WITH SERVICABLE UNIT.  (M)
